Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Peeling skin on the chest, purple legs. Due to sun burn?

hello, my uncle has asked me to have a look online for him as he has just come back from brazil and got quite badly sunburnt, its not blistering, its peeling slightly on his chest but his legs are purple, he said they dont hurt, but ive had a look online and some people say not to worry and others say its sun poisoning, im not sure what to believe? he's going away to work in the usa tomorrow and its important to know if its serious incase it affects his work.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
There is nothing called as sun poisoning.
Sun burn is a common condition.

Dont worry its just a reaction, he will soon recover.

Tell him to take some antihistamine and apply a mild steroid cream in night and in day use sun screen.
Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

If the condition persists even after the use of cream, please meet a dermatologist.
Thank you
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor